# SDR SWIA2019061445978

- Difficulty date: May 14, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N452SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7716
- Aircraft time: 36,414 hours, 32,153 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 319.70 FRAME CORRODED FWD/AFT SIDE FROM STRG25L TO STRG 26R.  (C-CHECK) RO: 06/12/2019 REMOVED AND INSTALLED NEW FS319.70 LOWER FRAME SECTION FROM STR 23L TO STR 23R IAW SRM. COMPLETED PRESSURE LEAK CHECK IAW AMM. NO LEAKS NOTED.
